# SDR AALA201804189017

- Difficulty date: April 16, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 53,165 hours, 30,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53480082252
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC REVEALED A CRACK ON THE AFT FACE OF FRAME 68, STRINGER 8L INTERCOSTAL.   REPAIRED THE INTERCOSTAL IAW EA 279389, DRAFT 2, & DWG 53480009.
